# SDR 7C7A2016052000244

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 49,206 hours, 62,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85320106
- Condition: Gouged
- Location: Fuselage
- Part time: 49,206 hours, 62,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT ALLOWANCE FOR BLENDS ON BOTTOM FUSELAGE SKIN PANEL, PN 85320106, BETWEEN FRAME STATION X240 - X253.4, STRINGER 30S & 32S.  REPAIRED IAW RD8-53-14633 ISSUE 1.
